# SDR SWAA2025020492296

- Difficulty date: February 1, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N8563Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64172
- Aircraft time: 23,065 hours, 11,762 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AED EXIT LIGHT HAS A BURNT-OUT BULB<[01].  RELAMPED AFT ENTRY DOOR EXIT LIGHT AND TESTED PER AMM 33-51-01-960-801; NO DEFECTS NOTED.;[02] VERIFIED.
